MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Swelling/ Edema (4577)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent explant procedure and was doing well postoperatively.Explanted device was returned per facility policy.
 
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulation (scs) explant procedure due to a knot at the suture line that looks like the click anchor.The patient doing well postoperatively.Explanted device was returned as it was kept by the facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to fu #1 mdr in blocks b5 and h6.

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22400311
Report Number3006630150-2025-05129
Device Sequence Number15596831
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)260606(10)34154976
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2026
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number34154976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/10/2025
07/29/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/29/2025
07/31/2025
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale